# SDR DALA13037540932

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 64,149 hours, 48,067 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Turnbuckle
- Condition: Broken
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MX FOUND THAT THE TAILCONE CATWALK COUNTER BALANCE CABLE WAS BROKEN ON THE RT SIDE. THIS IS CONSIDERED A DEFECT IN THE EMERGENCY ESCAPE SYS AND COULD HAVE AN ADVERSE AFFECT ON THE EVACUATION ROUTE.  THE MOVEABLE CATWALK COUNTER BALANCE CABLE TURNBUCKLE WAS REPLACED AND THE OPS CHECK WAS GOOD.
